# SDR SIMA20250526001

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 25,638 hours, 16,916 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CRUISING AT FL330 WE STARTED TO SMELL SOMETHING BURNING; IT SMELLED LIKE AN ELECTRICAL BURNING SMELL, WE CALLED THE FA AND SHE SAID NO SMELL IN THE BACK. SMELL LASTED ABOUT 2 MIN. TROUBLESHOOT ELECT BURNING SMELL IN COCKPIT IAW ERJ FIM 21-20-00-810-801-A NO BURNING SMELLS FOUND. REMOVED PRINTER AS DIRECTED BY TRIAD WORK SCOPE IAW ERJ AMM 23-24-01 NO BURNING SMELLS NOTED. VERIFIED PACK INLETS TO HAVE NOT INGESTED ANY DEBRIS IAW GHC. PERFORM ENGINE RUNS IAW ERJ AMM 71-00-01 NO BURNING SMELLS NOTED AT IDLE (10 MINUTES) AND 85% N2 (15 MINUTES) NO BURNING SMELLS NOTED. PERFORMED ENG BLEED SYSTEM CHECK IAW ERJ AMM 36-11-00 NO BURNING SMELLS NOTED. VERIFIED NO BURNING SMELLS COMING FROM RECIRC FANS OR AVNX FANS AS REQUESTED IAW ERJ AMM 21-24-00. NO DEFECTED NOTED
